# SDR USAA2008120392180

- Difficulty date: December 3, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 28,552 hours, 15,229 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D3215303000800
- Part serial: 713RH
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - LRN - MAJOR REPAIR - LEVEL 2 PITTING CORROSION ON RIGHT MAIN LANDING GEAR AFT PINTLE PIN FLANGE FACE.  REPLACED RIGHT MAIN LANDING GEAR AFT PINTLE PIN IAW US AIRWAYS TASK CARD 26T00032001.
